Couldn't find what you looking for?

TRY OUR SEARCH!

my husband recently received a cortisone shot for an acheilles tendon that won't heal and is painful.

within a week, he's experienced several mood swings and has said that he is is very unhappy. this is not his normal style, and he recognizes that somethings not right. i'm wondering if it is a possible side effect of the drug?the only other meds he takes is for high bp and cholesterol.

of course, you'll say he should contact his md, but he's a man! they don't go to the dr. unless they really really have to. your feedback may help me get him to make that call, but in the meanwhile, i'm concerned and am almost certain that the cortisone has something to do with it.

Loading...

Well, cortisone is a type of steroid so maybe the mood swings are a side effect.

A cortisone shot can also cause a temporary increase in blood sugar, and a "steroid flare" where the pain increases rather than decrease.
Reply

Loading...